Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 21, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 7, 2026, 4:41 PM EST for Clarion County, Forest County, Jefferson County, Pennsylvania. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2026, 4:41 PM EST (21:41 UTC)
- Expired
- Mar 7, 2026, 5:09 PM EST
- In force
- 28 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarion County, PA, Forest County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 95 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 4:47 PM EST | TSTM WND DMG | Brookville, PA | Wires down in Brookville. |
| Mar 7, 5:05 PM EST | TSTM WND DMG | 3 Nw Brockway, PA | A number of trees down along Clay Plant Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 1:23 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
834
WUUS51 KPBZ 072141
SVRPBZ
PAC031-053-065-072245-
/O.NEW.KPBZ.SV.W.0021.260307T2141Z-260307T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
441 PM EST Sat Mar 7 2026
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southeastern Forest County in northwestern Pennsylvania...
Clarion County in west central Pennsylvania...
Jefferson PA County in west central Pennsylvania...
* Until 545 PM EST.
* At 441 PM EST, a severe thunderstorm was located 6 miles southwest
of Brookville, moving east at 50 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Clarion, Brookville, Marienville, Knox, Reynoldsville, Brockway,
Falls Creek, Sligo, Strattanville, Summerville, Limestone,
Shippenville, Corsica, Sigel, Fisher, Leeper, Clarington, Clear
Creek State Park, Cook Forest State Park and Knox-Dale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.
&&
LAT...LON 4099 7945 4126 7961 4156 7896 4144 7896
4144 7898 4145 7898 4145 7906 4142 7907
4142 7909 4134 7909 4135 7908 4135 7902
4138 7897 4126 7874 4123 7874 4123 7871
4120 7871 4120 7877 4111 7880 4106 7922
TIME...MOT...LOC 2140Z 251DEG 44KT 4111 7919
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MLB3 follow-up statements
645
WWUS51 KPBZ 072152
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
452 PM EST Sat Mar 7 2026
PAC031-053-065-072245-
/O.CON.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Clarion PA-Forest PA-Jefferson PA-
452 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST FOR
SOUTHEASTERN FOREST, NORTHEASTERN CLARION AND NORTHERN JEFFERSON PA
COUNTIES...
At 452 PM EST, a severe thunderstorm was located near Brookville,
moving east at 50 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brookville, Marienville, Reynoldsville, Brockway, Falls Creek,
Corsica, Sigel, Fisher, Leeper, Clear Creek State Park, Clarington,
Cook Forest State Park and Knox-Dale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.
A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.
&&
LAT...LON 4134 7943 4156 7896 4144 7896 4145 7906
4142 7907 4142 7909 4134 7909 4135 7902
4138 7897 4126 7874 4123 7874 4123 7871
4120 7871 4120 7877 4111 7880 4108 7909
4111 7910 4113 7918 4121 7932 4130 7941
TIME...MOT...LOC 2141Z 251DEG 44KT 4112 7917
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MLB873
WWUS51 KPBZ 072159
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
459 PM EST Sat Mar 7 2026
PAC031-072209-
/O.CAN.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Clarion PA-
459 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN CLARION
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. To report severe weather,
contact your nearest law enforcement agency. They will send your
report to the National Weather Service office.
A Tornado Watch remains in effect until 800 PM EST for a portion of
west central Pennsylvania.
&&
LAT...LON 4139 7920 4145 7906 4142 7907 4142 7909
4134 7909 4135 7902 4138 7897 4136 7896
4126 7874 4123 7874 4123 7871 4120 7871
4120 7877 4113 7880 4111 7880 4110 7894
4119 7914
TIME...MOT...LOC 2152Z 251DEG 44KT 4116 7899
$$
PAC053-065-072245-
/O.CON.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Forest PA-Jefferson PA-
459 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST FOR
SOUTHEASTERN FOREST AND NORTHERN JEFFERSON PA COUNTIES...
At 459 PM EST, a severe thunderstorm was located 7 miles north of
Reynoldsville, or 10 miles east of Brookville, moving east at 50 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brookville, Brockway, Falls Creek, Sigel, Clear Creek State Park
and Clarington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.
A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.
&&
LAT...LON 4139 7920 4145 7906 4142 7907 4142 7909
4134 7909 4135 7902 4138 7897 4136 7896
4126 7874 4123 7874 4123 7871 4120 7871
4120 7877 4113 7880 4111 7880 4110 7894
4119 7914
TIME...MOT...LOC 2152Z 251DEG 44KT 4116 7899
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MLB039
WWUS51 KPBZ 072209
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
509 PM EST Sat Mar 7 2026
PAC053-065-072219-
/O.CAN.KPBZ.SV.W.0021.000000T0000Z-260307T2245Z/
Forest PA-Jefferson PA-
509 PM EST Sat Mar 7 2026
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN FOREST
AND NORTHERN JEFFERSON PA COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. To report severe weather,
contact your nearest law enforcement agency. They will send your
report to the National Weather Service office.
A Tornado Watch remains in effect until 800 PM EST for portions of
northwest and west central Pennsylvania.
&&
LAT...LON 4139 7920 4145 7906 4142 7907 4142 7909
4134 7909 4135 7902 4138 7897 4136 7896
4126 7874 4123 7874 4123 7871 4120 7871
4120 7877 4113 7880 4111 7880 4110 7894
4119 7914
TIME...MOT...LOC 2159Z 251DEG 44KT 4119 7889
$$
MLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:35 PM EST, 4 hours 6 minutes earlier. Its key messages:
- 1) Severe thunderstorms possible this afternoon and evening. 2) Rain/storm chances return the middle of next week, with some indications of another round of severe weather.
Area forecast discussion, Mar 7, 12:35 PM EST, 4 hours 6 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 1235 PM EST Sat Mar 7 2026 .WHAT HAS CHANGED... Little change to the overall thinking, although storm timing has once again sped up from previous forecasts. Severe weather remains possible area-wide, but tornadic potential seems slightly higher north of Pittsburgh. && .KEY MESSAGES... 1) Severe thunderstorms possible this afternoon and evening. 2) Rain/storm chances return the middle of next week, with some indications of another round of severe weather. && .DISCUSSION... KEY MESSAGE 1... A positive-tilt trough is still projected to impinge on the Great Lakes later today. After earlier warm-advection showers and storms exited our region, two further rounds of rain are pictured: the first, more significant round associated with a prefrontal trough this afternoon/early evening (generally between 1 PM and 7 PM), and the second with the actual cold front crossing around/after midnight. The environment ahead of the first round, which is currently crossing central Ohio, continues to set up well for severe weather. Thanks to plenty of sun, temperatures in the 70s and dewpoints in the upper 50s are already prevalent across much of the CWA. The lower levels are already well-mixed, as shown by numerous 30 to 40 MPH wind gusts. The PBZ morning sounding did show a deep CAPE profile. It was relatively skinny aloft at the time, but with decent lapse rates and dry air aloft/potential for moistening, it may improve over the next few hours, as the HREF suggests mean surface-based CAPE of 800-1000 J/kg. 0-6km/effective shear values should generally range from 35-50 knots during the event, with the higher levels to the north of Pittsburgh. Deep-layer flow remains fairly unidirectional overall out of the southwest and parallel to the front, so a largely linear convective mode is still pictured as the event evolves, with damaging straight-line winds remaining the primary threat. Despite this, any discrete cells that can form ahead of the main line will have potential to rotate given the shear. Any such cells that take more of an easterly path, as opposed to the mean northeastward storm motion, will need to be watched for more efficient streamwise vorticity ingestion and thus tornadic potential. This seems a bit more likely north of Pittsburgh where shear is stronger. Mesovortex development in the main convective line cannot be ruled out as well due to shear magnitude, although any such elements will also need to take more of an eastward path to become more line- normal. Hail remains a possibility as well, although we will need better CAPE in the -10C to -30C layer to truly realize that threat. Rainfall amounts are likely largely between 0.40-0.75 inches across the area, with the highest totals in more focused swaths along thunderstorm tracks. With largely dry weather yesterday, some draining and receding of water from the previous days should help to mitigate further flood issues today. The rather quick forward speed of these storms promotes heavy but brief downpours for any one location as the line crosses. After this convection exits early this evening, another line of showers is likely to accompany the cold front. Instability by this point should be much more shallow. Shear will still be present but still boundary-parallel, keeping the mode linear. Another round of gusty but non-severe showers can be expected. These showers should depart by early to mid-morning Sunday. Behind the front, dry weather and cooler, but still above-normal temperatures are expected through Monday night. KEY MESSAGE 2... After the run of dry weather early in the week, our next rain chance will come by Wednesday. There are still ensemble indications that northern stream and southern stream shortwaves may phase as they cross the Plains, crossing the Mississippi Valley around Wednesday night. While there is broad agreement among the models on this, details on strength/timing remain murky given the complex wave interactions involved. Still, another setup of moist southwesterly flow should promote rain and potential thunderstorms during the midweek period. This pattern does have the potential to create severe weather, and both extended machine-learning guidance, as well as SPC are already highlighting Wednesday for this potential. This will of course be closely monitored over the coming days. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The TAF period opens with area wide VFR ahead of an impending line of thunderstorms. Gusty southwesterly winds have been noted even well ahead of this line with several ports already gusting between 25-35 kts. These winds will continue in the background on either side of the line of thunderstorms. Timing has remained rather consistent in that the line is approaching eastern OH here at 18z, western PA closer to 20z and the ridges closer to 22z. The most likely hour for storms has been TEMPOed at each port and amendments will follow to flex timing and wind speeds as needed. Damaging wind gusts will be the primary threat from these storms, with small hail and a tornado or two possible as well. A brief lull is noted behind the initial line of storms, with lighter showers and the possibly a couple of dry hours before a secondary line of showers along the cold front sweeps through. Another round of gusts between 20-25 kts can accompany this second line. MVFR cigs are then expected to come in and lower as rain clears the area overnight and wind veers westerly. Outlook... VFR and quieter weather is expected Sunday and Monday with building high pressure. Restrictions with rain likely return Tuesday into Wednesday. && .CLIMATE... As of this writing, record high temperatures have already been set for today at Wheeling and Dubois, and tied at Pitt International. Record Event Reports will be sent later today once values are finalized. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && DISCUSSION...CL AVIATION...Rackley/AK
Hazardous weather outlook, Mar 7, 4:11 PM EST, 30 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 411 PM EST Sat Mar 7 2026 PAZ007>009-013>016-020>022-029-031-073>078-WVZ001>004-012-021- 509>512-082115- Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver- Allegheny-Armstrong-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston- 411 PM EST Sat Mar 7 2026 ...TORNADO WATCH 25 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-082115- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe- 411 PM EST Sat Mar 7 2026 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ513-514-082115- Western Tucker-Eastern Tucker- 411 PM EST Sat Mar 7 2026 This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Tonight. Rain and thunderstorms are expected along and ahead of a cold front crossing the region this afternoon and evening. Damaging wind will be the main threat, with hail and several tornadoes possible as well. SPC has maintained a Slight Risk, or a 2 out of 5, for severe thunderstorms, and WPC has maintained a Marginal Risk for flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CL
In the hours before
Local storm report, Mar 7, 3:26 PM EST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
326 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM Hail Neffs 40.03N 80.81W
03/07/2026 E1.25 Inch Belmont OH Public
&&
SKHLocal storm report, Mar 7, 3:27 PM EST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
327 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM Hail 1 N Bellaire 40.03N 80.75W
03/07/2026 E1.00 Inch Belmont OH Emergency Mngr
&&
SKHLocal storm report, Mar 7, 3:32 PM EST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
332 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM Tstm Wnd Dmg Cooperstown 41.50N 79.88W
03/07/2026 Venango PA Public
Tree uprooted, picture via social media.
&&
SKHLocal storm report, Mar 7, 3:38 PM EST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
338 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM Tstm Wnd Dmg 1 N Petrolia 41.03N 79.72W
03/07/2026 Butler PA Public
Trees and wires down on Kittanning Pike.
&&
SKHLocal storm report, Mar 7, 4:09 PM EST, 32 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
409 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM Tstm Wnd Dmg 5 WNW Glenmoor 40.69N 80.71W
03/07/2026 Columbiana OH 911 Call Center
Trees down in Madison Township.
&&
SKHLocal storm report, Mar 7, 4:13 PM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
413 PM EST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM Tstm Wnd Dmg Batesville 39.91N 81.29W
03/07/2026 Noble OH Utility Company
Power outages reported in Noble County.
&&
SKHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:33 PM EST | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 42 min |
| Mar 7, 2:58 PM EST | Severe Thunderstorm Warning | PBZ | Forest, Mercer, Venango | 47 min |
| Mar 7, 3:02 PM EST | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 43 min |
| Mar 7, 3:17 PM EST | Severe Thunderstorm Warning | PBZ | Washington | 43 min |
| Mar 7, 3:24 PM EST | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 51 min |
| Mar 7, 3:37 PM EST | Severe Thunderstorm Warning | PBZ | Forest | 17 min |
| Mar 7, 3:40 PM EST | Severe Thunderstorm Warning | PBZ | Clarion, Jefferson | 50 min |
| Mar 7, 3:53 PM EST | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 52 min |
| Mar 7, 4:03 PM EST | Severe Thunderstorm Warning | PBZ | Butler, Lawrence | 27 min |
| Mar 7, 4:13 PM EST | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Washington, Westmoreland | 47 min |
| Mar 7, 4:33 PM EST | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 27 min |
| Mar 7, 4:45 PM EST | Severe Thunderstorm Warning | PBZ | Allegheny, Indiana, Washington, Westmoreland | 45 min |
| Mar 7, 5:02 PM EST | Severe Thunderstorm Warning | PBZ | Indiana | 28 min |
| Mar 7, 5:03 PM EST | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 27 min |
| Mar 7, 5:23 PM EST | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 22 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.